Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bumps, Welts and HIV
Jul 14, 2010

During the past three months I've noticed on a regular basis that I will have bumps and welts, sometimes several times a day, I will notice them and just as quick I see them, they are gone. I take atripla and have been since Jan.08, my last test results showed my cd4 at 1324. I also take Toprol XL, HCTZ, and a muiltivitamin. Could I possibly be allergic to some new allergen or could it be some of the meds I am currently taken and how would I go about finding out, I currently work part-time and am dependent on the local health department for my healthcare and meds.

Response from Dr. Henry

Troprol can cause rashes off an on so that is a consideration. HIV infection can cause some patients to over react to skin allergens (such as bug bites). Urticaria/hives is common in the general population and can be difficult to identify the exact cause (even if seen by dermatologist or allergist) in many cases. KH



Previous
tinitus and atripla?
Next
dreaming because of sustiva or because i stopped smoking marijuana every day?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement